Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Scalp pain causing feeling of mild headache, habit of dying hair. Cause and suggestions?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
I have scalp pain but feels like a mild headache. Some days it can get on my nerves and I worry about it and other days I just deal with it. I just feel I have a soar head like I had a ponytail in my hair. Can you help tell me what this is or what can I do? Should I have an MRI done? I have dyed my hair for years could it be from that? I also have some neck stiffness due to working on the computer.
Posted Sun, 2 Jun 2013 in Headache and Migraines
Answered by Dr. Gopal Krishna Dash 4 hours later
Thanks for the query
I understand your concern
Your mild headache could be related to tension headache and poor neck posture. If you do not have symptoms like fever, neck pain, vomiting, loss of consciousness any time, weakness of any side, then you need not do any scan as of now. You need to stay relaxed, and try to maintain a good posture while working on the computer and maintain a disciplined life. You may take a short course of medications like amitryptiline which will help you .

Please let me know in case you have any other concern
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor